MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PI DRIVE PLUS MOTOR; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PI DRIVE PLUS MOTOR; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 5407300000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a small piece fell out of the device during a surgical procedure.No patient impact was reported.Attempts are being made to obtain additional information from the user facility.
 
Additional Manufacturer Narrative
D4: full udi not provided as serial number unknown.
 
Additional Manufacturer Narrative
This event is not reportable for this device.Upon follow-up it was specified that the piece came from the attachment, not the handpiece.Based on the date the additional information was received, the attachment will be reported through vmsr for q3 2025.
 
Event or Problem Description
It was reported that a small piece fell out of the device during a surgical procedure.No patient impact was reported.Upon follow-up it was specified that the piece came from the attachment, not the handpiece.

Brand Name
PI DRIVE PLUS MOTOR
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22185680
Report Number3015967359-2025-01102
Device Sequence Number15542701
Product Code ERL
UDI-Device Identifier07613327177350
UDI-Public(01)07613327177350
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K152641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5407300000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown